MAUDE Adverse Event Report: MICROVENTION, INC. LVIS D; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION, INC. LVIS D; INTRACRANIAL COIL-ASSIST STENT
Model Number 212517-LVIS-D-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 10/17/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the lvis pas clinical study that during the procedure, the physician noted complication of intraoperative aneurysm rupture.The rupture was controlled with dense packing.Per (b)(6) 2016 progress note: "patient has some degree of coronary artery disease (cad).Echocardiogram overall had normal left ventricular systolic function." on (b)(6) 2016 discharge summary: "patient is neurologically intact, and will be discharge to home." subject informed site by telephone call encounter on (b)(6) 2017 had ct imaging, which showed no subarachnoid hemorrhage (sah); mra noted no significant aneurysm filling.Subject exited study on (b)(6) 2025, as there was no scheduled follow up.The adverse event has been adjudicated by a clinical evaluation committee (cec) as related to the study device and to the procedure.
 
Additional Manufacturer Narrative
The device was implanted in the patient and remains implanted.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Additional Manufacturer Narrative
Additional information was received as provided in section b5 and h6 (health impact code).
 
Event or Problem Description
Additional information was received indicating development of a small right frontal subdural hygroma likely due to small defect in the arachnoid.Patient is asymptomatic and underwent subduro-peritoneal.Event resolved without sequelae and was adjudicated by cec as study device and study procedure related.

Brand Name
LVIS D
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21878559
Report Number2032493-2025-90096
Device Sequence Number18300688
Product Code QCA
UDI-Device Identifier00812636022192
UDI-Public(01)00812636022192(11)160923(17)190831(10)16092345
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number212517-LVIS-D-PMA
Device Lot Number16092345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown